# SDR SWAA2024022749873

- Difficulty date: January 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Jackscrew
- Part number: UNKNOWN
- Condition: Leaking
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BAD FROM STOCK. HORIZONTAL STAB JACKSCREW BALL NUT LEAKS GREASE FROM LEFT HAND RETURN TUBE HORIZONTAL STAB JACKSCREW BALL NUT LEAKS GREASE FROM LEFT HAND RETURN TUBE<[01] RECEIVED NEW HORIZONTAL STABILIZER JACKSCREW. WILL BE INSTALLED ON CUSTOMER CARD 727-108-00-03 TTG8Q00AA5K0;[02] JOB COMPLETE.
